We study the asymptotic behaviour, as $p\to 1^{+}$, of the solutions of the following inhomogeneous Robin boundary value problem: \begin{equation} \label{pbabstract} \tag{P} \left\{\begin{array}{ll} \displaystyle -\Delta_p u_p = f & \text{in }\Omega, \\ \displaystyle |\nabla u_p|^{p-2}\nabla u_p\cdot \nu +\lambda |u_p|^{p-2}u_p = g& \text{on } \partial\Omega, \end{array}\right. \end{equation} where $\Omega$ is a bounded domain in $\mathbb R^{N}$ with sufficiently smooth boundary, $\nu$ is its unit outward normal vector and $\Delta_p v$ is the $p$-Laplacian operator with $p>1$. The data $f\in L^{N,\infty}(\Omega)$ (which denotes the Marcinkiewicz space) and $\lambda,g$ are bounded functions defined on $\partial\Omega$ with $\lambda\ge0$. We find the threshold below which the family of $p$--solutions goes to 0 and above which this family blows up. As a second interest we deal with the $1$-Laplacian problem formally arising by taking $p\to 1^+$ in \eqref{pbabstract}.

Behaviour of solutions to $p$-Laplacian with Robin boundary conditions as $p$ goes to $1$ / DELLA PIETRA, Francesco; Oliva, Francescantonio; Segura de León, Sergio. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 154:(2024), pp. 105-130. [10.1017/prm.2022.92]

Behaviour of solutions to $p$-Laplacian with Robin boundary conditions as $p$ goes to $1$

Francesco Della Pietra;
2024

Abstract

We study the asymptotic behaviour, as $p\to 1^{+}$, of the solutions of the following inhomogeneous Robin boundary value problem: \begin{equation} \label{pbabstract} \tag{P} \left\{\begin{array}{ll} \displaystyle -\Delta_p u_p = f & \text{in }\Omega, \\ \displaystyle |\nabla u_p|^{p-2}\nabla u_p\cdot \nu +\lambda |u_p|^{p-2}u_p = g& \text{on } \partial\Omega, \end{array}\right. \end{equation} where $\Omega$ is a bounded domain in $\mathbb R^{N}$ with sufficiently smooth boundary, $\nu$ is its unit outward normal vector and $\Delta_p v$ is the $p$-Laplacian operator with $p>1$. The data $f\in L^{N,\infty}(\Omega)$ (which denotes the Marcinkiewicz space) and $\lambda,g$ are bounded functions defined on $\partial\Omega$ with $\lambda\ge0$. We find the threshold below which the family of $p$--solutions goes to 0 and above which this family blows up. As a second interest we deal with the $1$-Laplacian problem formally arising by taking $p\to 1^+$ in \eqref{pbabstract}.
2024
Behaviour of solutions to $p$-Laplacian with Robin boundary conditions as $p$ goes to $1$ / DELLA PIETRA, Francesco; Oliva, Francescantonio; Segura de León, Sergio. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 154:(2024), pp. 105-130. [10.1017/prm.2022.92]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11588/905500
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact